Massera's Theorem in Quantum Calculus
In this paper, we present versions of Massera's theorem for linear and nonlinear q-difference equations and present some examples to illustrate our results.
M. Bohner and J. G. Mesquita, "Massera's Theorem in Quantum Calculus," Proceedings of the American Mathematical Society, vol. 146, no. 11, pp. 4755-4766, American Mathematical Society, Nov 2018.
The definitive version is available at https://doi.org/10.1090/proc/14116
Mathematics and Statistics
Keywords and Phrases
And phrases; Jackson derivative; Linear and nonlinear equations; Massera theorem; Multiplicative difference equation; Periodic function; Quantum calculus
International Standard Serial Number (ISSN)
Article - Journal
© 2018 American Mathematical Society, All rights reserved.
01 Nov 2018